Three-membered domains for Aristotle's syllogistic

Studia Logica 50 (2):181 - 187 (1991)
The paper shows that for any invalid polysyllogism there is a procedure for constructing a model with a domain with exactly three members and an interpretation that assigns non-empty, non-universal subsets of the domain to terms such that the model invalidates the polysyllogism.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370181
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive Fred Johnson, Three-membered domains for Aristotle's syllogistic
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Fred Johnson (1994). Syllogisms with Fractional Quantifiers. Journal of Philosophical Logic 23 (4):401 - 422.
Fred Johnson (1997). Extended Gergonne Syllogisms. Journal of Philosophical Logic 26 (5):553-567.
Philip L. Peterson (1995). Distribution and Proportion. Journal of Philosophical Logic 24 (2):193 - 225.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

26 ( #115,620 of 1,725,430 )

Recent downloads (6 months)

17 ( #45,572 of 1,725,430 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.